Restricted subgroups of wreath products of groups
Compositio Mathematica, Tome 33 (1976) no. 2, pp. 209-225
Cet article a éte moissonné depuis la source Numdam
@article{CM_1976__33_2_209_0,
author = {Houghton, C. H.},
title = {Restricted subgroups of wreath products of groups},
journal = {Compositio Mathematica},
pages = {209--225},
year = {1976},
publisher = {Noordhoff International Publishing},
volume = {33},
number = {2},
mrnumber = {424955},
zbl = {0344.20033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1976__33_2_209_0/}
}
Houghton, C. H. Restricted subgroups of wreath products of groups. Compositio Mathematica, Tome 33 (1976) no. 2, pp. 209-225. http://geodesic.mathdoc.fr/item/CM_1976__33_2_209_0/